×

zbMATH — the first resource for mathematics

A generalized scheme for constructing Lyapunov functions from first integrals. (English. Russian original) Zbl 1025.34047
J. Appl. Math. Mech. 65, No. 2, 195-204 (2001); translation from Prikl. Mat. Mekh. 65, No. 2, 199-210 (2001).
The author proposes some heuristic scheme of construction of Lyapunov \(v\)-functions in terms of the first integrals of the equations of motion under consideration. General results are applied to the investigation of asymptotic stability of the zero solution to a system with two degrees of freedom at resonance 1:1.

MSC:
34D20 Stability of solutions to ordinary differential equations
70K28 Parametric resonances for nonlinear problems in mechanics
70K20 Stability for nonlinear problems in mechanics
PDF BibTeX XML Cite
References:
[1] Lagrange, J. L.: Mécanique analitique. (1788)
[2] Lyapunov, A. M.: The general problem of stability of motion. (1892) · Zbl 0041.32204
[3] Routh, E. J.: A treatise on the stability of a given state of motion. (1877)
[4] Routh, E. J.: The advanced part of a treatise on the dynamics of a system of rigid bodies. (1884) · JFM 16.0870.01
[5] Irgetov, V. D.: The problem of the stability of the steady motions of a rigid body in a potential force field. Prikl. mat. Mekh. 30, No. 5, 939-942 (1966)
[6] Karapetyan, A. V.: The stability of the steady motions of a heavy rigid body on an absolutely smooth horizontal plane. Prikl. mat. Mekh. 45, No. 3, 504-511 (1981) · Zbl 0494.70011
[7] Kovalev, Yu.M.: The stability of constant screw motions in a fluid of a body bounded by a multiply connected surface. Prikl. mat. Mekh. 32, No. 2, 282-285 (1968)
[8] Morozov, V. M.; Rubanovskii, V. N.; Rumyantsev, V. V.; Samsonov, V. A.: The bifurcation and stability of the steady motions of complex mechanical systems. Prikl. mat. Mekh. 37, No. 3, 387-399 (1973) · Zbl 0285.70007
[9] Osepashvili, V. Z.; Sulikashvili, R. S.: The stability and bifurcation of steady motions of a heavy gyrostat. Prikl. mat. Mekh. 45, No. 3, 572-575 (1981) · Zbl 0494.70015
[10] Pozharitskii, G. K.: The stability of permanent rotations of a solid with fixed point, situated in a Newtonian central force field. Prikl. mat. Mekh. 23, No. 4, 792-793 (1959)
[11] Rubanovskii, V. N.: The bifurcation and stability of steady motions in some problems of solid body dynamics. Prikl. mat. Mekh. 38, No. 4, 616-627 (1974) · Zbl 0312.70007
[12] Rubanovskii, V. N.: The relative equilibrium of an artificial satellite-gyrostat in the generalized restricted circular three-body problem. Prikl. mat. Mekh. 45, No. 3, 494-503 (1981)
[13] Rubanovskii, V. N.: The stability of the vertical rotation of a rigid body suspended on a rod. Prikl. mat. Mekh. 49, No. 6, 916-922 (1985)
[14] Rubanovskii, V. N.; Samsonov, V. A.: Stability of steady motions in examples and problems. (1988)
[15] Rumyantsev, V. V.: The stability of steady motions. Prikl. mat. Mekh. 30, No. 5, 922-933 (1966) · Zbl 0152.41902
[16] Rumyantsev, V. V.: The stability of the rotation of a heavy rigid body with one fixed point in S. V. Kovalevskaya’s case. Prikl. mat. Mekh. 18, No. 4, 457-458 (1954) · Zbl 0059.17303
[17] Rumyantsev, V. V.: The stability of the Maclaurin ellipsoids of a rotating liquid. Prikl. mat. Mekh. 23, No. 3, 494-504 (1959) · Zbl 0092.19002
[18] Rumyantsev, V. V.: The stability of motion of gyrostats. Prikl. mat. Mekh. 25, No. 1, 9-16 (1961) · Zbl 0100.36904
[19] Stepanov, S. Ya.: The set of steady motions of an artificial satellite-gyroscope in a central Newtonian force field and their stability. Prikl. mat. Mekh. 33, No. 4, 737-744 (1969)
[20] Anapol’skii, L. Yu.; Irgetov, V. D.; Matrosov, V. M.: Methods of constructing Lyapunov functions. Advances in science and technology. General mechanics 2, 53-112 (1975)
[21] Tkhai, V. N.: The stability of autonomous and periodic Hamiltonian systems. Problems in research on stability and stabilization of motion, 122-151 (1985)
[22] Demin, V. G.; Kosenko, I. I.; Krasil’nikov, P. S.; Furta, S. D.: Selected problems of celestial mechanics. (1999) · Zbl 1053.70500
[23] Kolesnikov, N. N.: The stability of a free rigid body with a cavity filled with incompressible viscous liquid. Prikl. mat. Mekh. 26, No. 4, 606-612 (1962) · Zbl 0114.41302
[24] Krementulo, V. V.: A problem of the stability of a spherical gyroscope. Prikl. mat. Mekh. 27, No. 6, 1005-1011 (1963) · Zbl 0127.14605
[25] Moiseyev, N. N.; Rumyantsev, V. V.: The stability of bodies containing fluid. (1968) · Zbl 0169.56302
[26] Rumyantsev, V. V.: The stability of motion of gyrostats of a certain form. Prikl. mat. Mekh. 25, No. 4, 778-784 (1961) · Zbl 0100.36904
[27] Rumyantsev, V. V.: The problem of the stability of the rotations of a heavy gyrostat on a horizontal plane with friction. Present problems in mechanics and aviation (1982)
[28] Mukhametzyanov, I. A.: The construction of a family of Lyapunov functions. Ross. univ. Druzhby nar., ser. Prikl. mat. I informatika 1, 9-12 (1995) · Zbl 0956.34042
[29] Rumyantsev, V. V.: The stability of motion of a gyroscope in gimbals. Prikl. mat. Mekh. 22, No. 3, 374-378 (1958) · Zbl 0088.16001
[30] Rumyantsev, V. V.: The stability of motion of a gyroscope in gimbals. Prikl. mat. Mekh. 22, No. 4, 499-503 (1958) · Zbl 0088.16001
[31] Krementulo, V. V.: Investigation of the stability of a gyroscope taking into account dry friction on the axis of the inner cardan ring (housing). Prikl. mat. Mekh. 23, No. 5, 968-970 (1959) · Zbl 0119.39403
[32] Krementulo, V. V.: The stability of a gyroscope in which the axis of the outer ring is vertical, taking dry friction in the suspension axes into account. Prikl. mat. Mekh. 24, No. 3, 568-571 (1960) · Zbl 0096.38901
[33] Gyunter, N. M.: Integration of first-order partial differential equations. (1934)
[34] Rashevskii, P. K.: Geometric theory of partial differential equations. (1947)
[35] Krasil’nikov, P. S.: On a Lagrange-imshenetskii theorem. Izv. vuzov, matematika 4, 34-39 (1998)
[36] Krasil’nikov, P. S.: Generalized spaces of germs of smooth solutions of 1st-order equations and their relation to Lyapunov’s direct method. Izv. vuzov, matematika 5, 47-53 (1990)
[37] Krasil’nikov, P. S.: Functional extensions of a solution germ space of first order differential equations and their applications. Nonlinear analysis. Theory, method and applications 28, No. 2, 359-375 (1997) · Zbl 0873.58043
[38] Pozharitskii, G. K.: The construction of Lyapunov functions from integrals of equations of the perturbed motion. Prikl. mat. Mekh. 22, No. 2, 145-154 (1958)
[39] Rouche, N.; Habets, P.; Laloy, M.: Stability theory by Liapunov’s direct method. (1977) · Zbl 0364.34022
[40] Khazin, L. G.; Shnol’, E. E.: The simplest cases of algebraic unsolvability in problems of asymptotic stability. Dokl. akad. Nauk SSSR 240, No. 6, 1309-1311 (1976) · Zbl 0437.34041
[41] Krasil’nikov, P. S.: Algebraic criteria of asymptotic stability at 1:1 resonance. Prikl. mat. Mekh. 57, No. 4, 5-11 (1993) · Zbl 0795.70014
[42] Kunitsyn, A. L.; Markeyev, A. P.: Stability in resonance cases. Advances in science and technology, general mechanics 4, 58-139 (1979)
[43] Krasil’nikov, P. S.: Algebraic criteria for asymptotic stability at 1:1 resonance in the case of sign-constant Lyapunov function. Facta universitatis 2, No. 9, 847-855 (1999) · Zbl 0959.34042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.